Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
06/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported that during the implant surgery on (b)(6) 2023 for a light adjustable lens (lal, sn (b)(6), +22.0d), a capsular bag tear occurred.The surgeon explanted the original lal and performed a vitrectomy.Then implanted a new lal in the sulcus.Rxsight's first awareness of the event was on (b)(6) 2023.